Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Approximation by bounded analytic functions: Uniform convergence as implied by mean convergence


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 130 (1968), 406-413
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9947-1968-0220945-1
MathSciNet review: 0220945
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Walsh, Approximation by polynomials: uniform convergence as implied by mean convergence, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 20-25.
  • [2] -, Approximation by polynomials: uniform convergence as implied by mean convergence. II, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 1405-1407.
  • [3] -, Approximation by polynomials: uniform convergence as implied by mean convergence. III, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 1406-1408.
  • [4] -, Approximation by bounded analytic functions, Mémor. Sci. Math., Fase. 144, Gauthier-Villars, Paris, 1960.
  • [5] -, Interpolation and approximation, Colloq. Publ., Vol. 20, Amer. Math. Soc., Providence, R. I., 1935.
  • [6] -, Degree of approximation by rational functions and polynomials, Michigan Math. J. (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0220945-1
Article copyright: © Copyright 1968 American Mathematical Society